Łukasz Pańkowski

Łukasz Pańkowski

Adam Mickiewicz University in Poznań

Assistant Professor

Published or accepted

  1. Some remarks on the generalized strong recurrence for L-functions, in: New Directions in Value Distribution Theory of zeta and L-functions: proceedings of Würzburg Conference, October 6-10, 2008, Shaker Verlag, (2009), 305-315
  2. Hybrid joint universality theorem for Dirichlet L-functions, Acta Arith. 141 (2010), 59-72
  3. Applications of hybrid universality to multivariable zeta-functions, J. Number Theory 131(11) (2011), 2151–2161 (joint work with T. Nakamura)
  4. On universality for linear combinations of L-functions, Monats. Math. 165 (2012), 433-446 (joint work with T. Nakamura)
  5. Erratum to The generalized strong recurrence for non-zero rational parameters, Arch. Math. 99 (2012), 43-47 (joint work with T. Nakamura)
  6. On hybrid universality for L-functions, in Functions in Number Theory and Their Probabilistic Aspects, eds. K. Matsumoto, S. Akiyama, K. Fukuyama, H. Nakada, H. Sugita, A. Tamagawa, RIMS Kôkyűroku Bessatsu B34 (2012), 319–334
  7. Zeros and c-values of Epstein zeta functions, Šiauliai Math. Semin. 8(16) (2013), 181-195 (joint work with T. Nakamura)
  8. Hybrid universality theorem for L-functions without Euler product, Integral Transforms and Special Functions 24(1) (2013), 39-49
  9. Self-approximation of the Riemann zeta-function, Bull. Aust. Math. Soc. 87(3) (2013), 452–461 (joint work with T. Nakamura)
  10. Extreme values of L-functions from the Selberg class, Int. J. Number Theory 9(5) (2013), 1113–1124 (joint work with J. Steuding)
  11. Self-approximation for Hurwitz zeta-functions with rational parameter, Lith. Math J. 54 (2014), 74–81 (joint work with E. Karikovas)
  12. Value distribution for the derivatives of the logarithm of L-functions from the Selberg class in the half-plane of absolute convergence, J. Math. Anal. Appl. 433 (2016), 566-577 (joint work with T. Nakamura)
  13. Joint universality and generalized strong recurrence for the Riemann zeta function with rational parameter, J. Number Theory 163 (2016), 61-74
  14. On complex zeros off the critical line for non-monomial polynomial of zeta-functions, Math. Zeit. 284 (2016), 23-39 (joint work with T. Nakamura)
  15. Joint universality for Lerch zeta functions, J. Math. Soc. Japan 69(1) (2017), 153-161 (joint work with Y. Lee and T. Nakamura)
  16. Effective version of self-approximation for the Riemann zeta-function, Math. Nachr. 290 (2017), no. 2-3, 401-414 (joint work with T. Nakamura)
  17. Large values for L-functions from the Selberg class, J. Math. Anal. Appl. 446 (2017), 345–364 (joint work with C. Aistleitner)
  18. Selberg’s orthonormality conjecture and joint universality for L-functions, Math. Zeit. 286 (2017), no. 1, 1-18 (joint work with Y. Lee and T. Nakamura)
  19. Joint universality of dependent L-functions, to appear in Ramanujan J.